MathSciNet Relay Station
MathSciNet bibliographic data
MR1863172 (2002i:94009) 94A12 (15A18 37B10 37N99 39B12)
Mitrovski, C. D.; Kocarev, Lj. M. Periodic trajectories in piecewise-linear maps. IEEE Trans. Circuits Systems I Fund. Theory Appl. 48 (2001), no. 10, 1244–1252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement